# SDR 07FDEA00112

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP WING LOWER SKIN TWO DOUBLERS REPAIR O/B OF ACCESS DOOR XFS 1191.  REMOVED AND REPLACED STIFFENER IAW DWG ARB2204 ARB1044.  INSTALLED DOUBLER REPAIR IAW SRM 57-00-01 FIG 4 SHEET 2 VOL 1.  FABRICATED PART IAW DETAIL PARTS TRAVELER N01124 AND SRM 57-00-01 FIG 4 SHT 2 VOL 1.
